# SDR SABA010013

- Difficulty date: May 7, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- Aircraft time: 33,758 hours, 43,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 824251001
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 841 ON FLIGHT 5190 FROM AGS TO CLT.  DURING CRUISE FLIGHT FOUR RED FLOOR EVACUATION LIGHT BULBS BECAME DIM AND UNUSABLE.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT LANDED IN CLT WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE EVACUATION LIGHT WIRING HARNESS.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
